Review of methodology and design of broadband wireless networks with linear topology Journal Article


Author(s): Vishnevsky V; Krishnamoorthy, A.; Kozyrev D; Larionov A
Article Title: Review of methodology and design of broadband wireless networks with linear topology
Alternate Title: Indian Journal of Pure and Applied Mathematics
Journal Title: Unknown
Volume: 47
Issue: 2
Publisher: Atlantic Publishers  
Date Published: 2016
Start Page: 329
End Page: 342
DOI/URL:
Notes: --- - Review - "Export Date: 28 August 2016"
CUSAT Authors